# SDR HEEA065588

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 406312103101
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINK WORN.  SERIAL NUMBERS REMOVED ARE NHFS-4444 AND NHFS-4552.  REPLACED WITH SERIAL NUMBERS NHFS-4333 AND NHFS-4373. DMR NR  65595700 AND 65595701.
